Norvir dosage and side effects combined with Reyataz and Truvada
Feb 12, 2013
My Dr. switched me from my initial first line therapy Isentress/Truvada due to some Isentress side effects to Norvir gel caps , Reyataz and Truvada which he instructed me to take one a day. When I search online the prescribing information for Norvir indicates that it normally be taken twice a day, but my Rx says once a day. I am also experiencing gassiness and intestinal growling since starting the regimen and wondered if the Norvir tablets versus the gelcaps have been known to have less intestinal side effects?
Response from Dr. Young
Hi and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.